The Riemann hypothesis and the zero distribution of angular lattice sums

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record Mcphedran, Ross en_US Botten, Lindsay en_US Williamson, D J en_US Nicorovici, Nicolae en_US
dc.contributor.editor en_US 2012-10-12T03:32:46Z 2012-10-12T03:32:46Z 2011 en_US
dc.identifier 2010004624 en_US
dc.identifier.citation Mcphedran Ross et al. 2011, 'The Riemann hypothesis and the zero distribution of angular lattice sums', Royal Soc, vol. 467, no. 2133, pp. 2462-2478. en_US
dc.identifier.issn 1364-5021 en_US
dc.identifier.other C1 en_US
dc.description.abstract We give analytical results pertaining to the distributions of zeros of a class of sums which involve complex powers of the distance to points in a two-dimensional square lattice and trigonometric functions of their angle. Let C(0, 1; s) denote the produc en_US
dc.language en_US
dc.publisher Royal Soc en_US
dc.relation.isbasedon en_US
dc.title The Riemann hypothesis and the zero distribution of angular lattice sums en_US
dc.parent Proceedings Of The Royal Society A-Mathematical Physical And Engineering Sciences en_US
dc.journal.volume 467 en_US
dc.journal.number 2133 en_US
dc.publocation London en_US
dc.identifier.startpage 2462 en_US
dc.identifier.endpage 2478 en_US SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 100021 en_US
dc.personcode 780055 en_US
dc.personcode 0000069804 en_US
dc.personcode 950497 en_US
dc.percentage 100 en_US Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US en_US
dc.location.activity WOS:000293168300003 en_US
dc.description.keywords lattice sums; Dirichlet L functions; Riemann hypothesis en_US
dc.staffid 950497 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record